# SDR 29GA34332041414

- Difficulty date: April 14, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340443
- Aircraft time: 31,260 hours, 34,963 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49412001
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE STUCK IN DOWN POSITION AFTER TAKEOFF, DOWN LOCK RELEASE BUTTON PUSHED TO BRING UP.  CYCLED GEAR 6 TIMES, NO DEFECT NOTED.
